# SDR HEEA079924

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,447 hours
- System (JASC): 6200 · Main Rotor System
- Part: Actuator
- Part number: 7665001802102
- Part serial: 113
- Condition: Leaking
- Location: Vta
- Stage of operation: IN
- How discovered: C
- Nature of condition: K, L
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK AFTER INSTALLATION OF VTA ACTUATOR RECEIVED FROM STOCK FOUND ACTUATOR TO BE LEAKING.
